# SDR 9602391150

- Difficulty date: January 26, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N150US
- Make and model: Doug DC-10-40
- Aircraft serial: 46759
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Condition: Corroded
- Location: Fs 1513-1517
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING L-CHECK, FOUND CORROSION ON THE LONGITUDINAL FITTING AT FS 1513 TO 1517, LBL 29 IN THE CENTER LANDING GEAR WHEEL WELL AFT SHELF.  REPLACED FITTING PER SRM 51-00-00 PG 2.
